MathSciNet Relay Station
MathSciNet bibliographic data
MR2041697 (2004m:30030) 30C65 (46E35)
Buckley, Stephen M. Quasiconformal images of Hölder domains. Ann. Acad. Sci. Fenn. Math. 29 (2004), no. 1, 21–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement